Dependence of the distribution function of systems with respect to the number of particles in a large canonical ensemble on the dimensions of the system

Calculations of the distribution function of systems of finite dimensions with respect to the number of particles in a large canonical ensemble have been carried out under differently assigned boundary conditions for one-dimensional lattice models of adsorption. The nature of the dependence of this function on the dimensions of the system has been discussed.

Editors
-
Publisher
-
Number of issue
2
Language
English
Pages
313-316
Status
Published
Department
-
DOI
-
Number
-
Volume
51
Year
1989
Organizations
  • 1 P. Lumumba Peoples' Friendship Univ, Russian Federation
Keywords
Binomial Distributions; Canonical Ensembles; Distribution Functions; Distribution Histograms; Lattice Systems; Periodic Boundary Conditions; Adsorption - Statistical Mechanics; Crystals - Statistical Mechanics; Mathematical Techniques - Boundary Value Problems; Probability; Solids - Crystal Lattices; Statistical Mechanics
Date of creation
19.10.2018
Date of change
19.10.2018
Short link
https://repository.rudn.ru/en/records/article/record/1185/